# SDR ASAA2014112509771

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 18,213 hours, 5,466 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE DURING CRUISE, ATTEMPTED TO MAKE A SATCOM CALL.  AFTER PUSHING THE SATCOM PROMPT THE PROMPT DISAPPEARS, AND THE CALL DOES NOT GO THROUGH.  ACFT GROUNDED.
